MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK PICC PLUS SLIDING POST, CRESCENT PAD, INCLUDES SKIN PREP; STAND, INFUSION

BARD ACCESS SYSTEMS STATLOCK PICC PLUS SLIDING POST, CRESCENT PAD, INCLUDES SKIN PREP; STAND, INFUSION
Model Number N/A
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 06/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of judxf064 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the bonding caused the stabilizer to break.No other information was provided.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a damaged statlock is confirmed; however, the exact cause of the damage could not be determined from the returned photographs.Two photographs of a picc plus statlock device were returned for evaluation.An initial visual observation of one of the photographs showed a damaged statlock device in a clear plastic bag.The foam pad of the device appears to be torn in two and the retainer appears to be completely detached from the pad.The left side of the pad appears to be detached from and repositioned on the liner, and the right side of the pad appears to be still attached to the liner.What appears to be an impression from the retainer was observed in the foam of the right side of the pad.No detail of the damage could be discerned from the returned photograph.A lot history review (lhr) of judxf064 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the bonding caused the stabilizer to break.No other information was provided.Additional information received stated within complaint comments on 03.Aug.2020: "the healthcare staff was performing the curing to the patient and at the moment of preparing the device and removing the paper that it brings, considering that it was too adhered to its packaging, it causes the device to break.The damage was in the package (not in the statlock).There is adhesive in the package, that makes more difficult the moment of opening it to use the device.The issue was noticed prior device use.There was no patient involvement.".

Brand Name
STATLOCK PICC PLUS SLIDING POST, CRESCENT PAD, INCLUDES SKIN PREP
Common Device Name
STAND, INFUSION
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10348015
Report Number3006260740-2020-02717
Device Sequence Number16986768
Product Code FOX
UDI-Device Identifier00801741083365
UDI-Public(01)00801741083365
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2022
Device Model NumberN/A
Device Catalogue NumberVPPCSP
Device Lot NumberJUDXF064
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2020
Event Location Hospital
Initial Date Received by Manufacturer 07/06/2020
Supplement Date Received by Manufacturer08/13/2020
Initial Report FDA Received Date07/30/2020
Supplement Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1